# SDR FDEA201408272320

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 73,421 hours, 12,365 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING HAS EVIDENCE OF POSSIBLE CRACK IN ACFT SKIN AT SLAT TRACK NR 14.  COMPLETED REPAIR IAW SRM 57-40-02.
